MathSciNet Relay Station
MathSciNet bibliographic data
MR2917400 60J75 (35B45 35B65 35Q84 60J45)
Guillin, Arnaud; Wang, Feng-Yu Degenerate Fokker-Planck equations: Bismut formula, gradient estimate and Harnack inequality. J. Differential Equations 253 (2012), no. 1, 20–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement